Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


trimune 40
Mar 22, 2008

is it true that trimune 40 has got side effects on the users

Response from Dr. Henry

Triomune is a pill containing 3 HIV medications (stavudine, lamivudine, and nevirapine) that is a relatively low cost effect way to treat AIDS/HIV infection. It has been life saving and health protecting for tens of thousands of patients. Patients taking Triomune can experience a range of side effects (such as stomach ache, rash, fat gain or loss, peripheral nerve disorders) that can be aggravating but generally are much less of a problem than the life threatening problems related to uncontrolled HIV infection/AIDS. KH



Previous
Could this be a side effect of Atripla?
Next
hiv and stroke

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement